# SDR 96ZZZX4799

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CGLEE
- Make and model: Mooney M20K
- Aircraft serial: 251042
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Tube
- Part number: 649263
- Condition: Flange Failed
- Location: Nr 3 Cylinder
- Part time: 113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY ONE-HALF OF INTAKE PIPE TO CYLINDER FLANGE BROKE OFF.  FOUND ON INSPECTION BY FUEL STAINS AT FLANGE.  THIS IS THE 8TH NR 3 INTAKE TUBE ON THIS ENGINE.  TT:  1,037.0 HOURS.  TUBES WERE CHANGED AT THE FOLLOWING TIMES/HOURS:  30.0, 77.5, 156.0, 197.1, 225.0, 306.5, 794.3, 924.0, AND AT 1,037.2.  A  PREVIOUS MDR SUBMITTED BY THIS SHOP DETAILED 17 NR 3 INTAKE TUBES REPLACED ON 3 OTHER MB-1 ENGINES,  IN ALL CASES DUE TO A BROKEN FLANGE, ALL IN THE SAME PLACE.  RECOMMEND THAT TCM SHORTEN THE OPPOSITE END OF THE TUBE WHERE IT SLIDES IN THE COUPLING.  FOUND NO CLEARANCE BETWEEN THE TUBE END AND THE THROTTLE BODY.  ALL TCM SB/S C/W.
